Mathematische Annalen

, Volume 314, Issue 2, pp 197–244

Parametric surfaces of least H-energy in a Riemannian manifold

  • Frank Duzaar
  • Klaus Steffen

DOI: 10.1007/s002080050292

Cite this article as:
Duzaar, F. & Steffen, K. Math Ann (1999) 314: 197. doi:10.1007/s002080050292
Mathematics Subject Classification (1991):53A10, 49Q20, 49Q10, 53C42, 51M25

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Frank Duzaar
    • 1
  • Klaus Steffen
    • 2
  1. 1. Mathematisches Institut der Humboldt-Universität zu Berlin, Unter den Linden 6, D-10099 Berlin, Germany DE
  2. 2. Mathematisches Institut der Heinrich–Heine–Universität Düsseldorf Universitätstraße 1, D-40225 Düsseldorf, Germany DE